MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Model Number MMT-387
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing detached while she was sleeping.In the morning of (b)(6) 2019, the patient woke up with blood glucose level at 265 mg/dl.This issue occurred with two infusion sets.The site location was patient's left arm and the pump was located on the belt area.The infusion had been in use for two days.Reportedly, the infusions were used as normal.There was stress or pull on the tubing while she was sleeping and the pump was not dropped with the set connected to the patient's body.At the time of this report, the patient was stable.No further information available.
 
Event or Problem Description
On 06-feb-2020: follow up information was submitted for expiration date and lot number.Also, the result of complaint investigation of the returned used device (1 set) showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing detached while she was sleeping.In the morning of (b)(6) 2019, the patient woke up with blood glucose level at 265 mg/dl.This issue occurred with two infusion sets.The site location was patient's left arm and the pump was located on the belt area.The infusion had been in use for two days.Reportedly, the infusions were used as normal.There was stress or pull on the tubing while she was sleeping and the pump was not dropped with the set connected to the patient's body.At the time of this report, the patient was stable.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key8868663
Report Number3003442380-2019-01685
Device Sequence Number16967767
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2022
Device Model NumberMMT-387
Device Lot Number5253002
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1